# SDR 98ZZZM616

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 36262R014
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT TRANSIT FOUND LEFT SIDE EMERGENCY PATH LIGHTING INOP FROM L1 DOOR T 30 ABC.  TROUBLESHOT SYSTEM, FOUND EPL  WET.  DRIED AND CLEANED EPL, OPS CHECK OK IAW MM 33-50-1.  OPERATIONAL CHECK GOOD.  (M)
